# SDR SWAA2022072826989

- Difficulty date: July 8, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 52,033 hours, 28,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWERED CEILING PANEL EMERGENCY POWER SUPPLY LT SIDE AT AFT GALLEY AREA 2022-383860 / [01] REPLACED LOWERED CEILING PANEL EMERGENCY POWER SUPPLY LT SIDE AT AFT GALLEY AREA IAW B737-700 AMM 33-51-06-960-806 AND PERFORMED OPERATIONAL TEST IS OK;[02] REPLACED LOWERED CEILING PANEL EMERGENCY POWER SUPPLY LT SIDE AT AFT GALLEY AREA IAW B737-700 AMM 33-51-06-960-806 AND PERFORMED OPERATIONAL TEST IS OK. COMPLETED
